EconPapers    
Economics at your fingertips  
 

A New Family of Iterative Methods Based on an Exponential Model for Solving Nonlinear Equations

Tianbao Liu, Hengyan Li and Zaixiang Pang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present two new families of iterative methods for obtaining simple roots of nonlinear equations. The first family is developed by fitting the model m(x) = epx(Ax2 + Bx + C) to the function f(x) and its derivative f′(x), f″(x) at a point xn. In order to remove the second derivative of the first methods, we construct the second family of iterative methods by approximating the equation f(x) = 0 around the point (xn, f(xn)) by the quadratic equation. Analysis of convergence shows that the new methods have third‐order or higher convergence. Numerical experiments show that new iterative methods are effective and comparable to those of the well‐known existing methods.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/547438

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:547438

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:547438